# SDR CA071217001

- Difficulty date: December 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED N2 VIB ICON (RT ENG) POSTED DURING CRUISE AT FL320. CREW FOLLOWED QRH AND COULD NOT CONTROL VIB IFSD AND DIVERTED.  MAINTENANCE OBSERVED FOD DAMAGE TO FAN BLADES. ENGINE REMOVED AND REPLACED (TC NR 20071217001)
